Skip to main content
placeholder image

New admissibility analysis for discrete singular systems with time-varying delay

Journal Article


Abstract


  • In this paper, the issue of admissibility for discrete singular systems with time-varying delay is addressed. The main contribution of this paper is to reduce the conservatism of the considered system by adopting an improved reciprocally convex combination approach to bound the forward difference of the double summation term, and utilizing the reciprocally convex combination approach to bound the forward difference of the triple summation term in the Lyapunov function. Without employing decomposition and equivalent transformation of the considered system, a strict delay-dependent linear matrix inequality (LMI) criterion is built to guarantee the considered system to be regular, causal and stable. A numerical example is given to illustrate the effectiveness of this proposed method.

Publication Date


  • 2015

Citation


  • Feng, Z., Li, W., & Lam, J. (2015). New admissibility analysis for discrete singular systems with time-varying delay. Applied Mathematics and Computation, 265, 1058-1066. doi:10.1016/j.amc.2015.06.018

Scopus Eid


  • 2-s2.0-84933556225

Web Of Science Accession Number


Start Page


  • 1058

End Page


  • 1066

Volume


  • 265

Abstract


  • In this paper, the issue of admissibility for discrete singular systems with time-varying delay is addressed. The main contribution of this paper is to reduce the conservatism of the considered system by adopting an improved reciprocally convex combination approach to bound the forward difference of the double summation term, and utilizing the reciprocally convex combination approach to bound the forward difference of the triple summation term in the Lyapunov function. Without employing decomposition and equivalent transformation of the considered system, a strict delay-dependent linear matrix inequality (LMI) criterion is built to guarantee the considered system to be regular, causal and stable. A numerical example is given to illustrate the effectiveness of this proposed method.

Publication Date


  • 2015

Citation


  • Feng, Z., Li, W., & Lam, J. (2015). New admissibility analysis for discrete singular systems with time-varying delay. Applied Mathematics and Computation, 265, 1058-1066. doi:10.1016/j.amc.2015.06.018

Scopus Eid


  • 2-s2.0-84933556225

Web Of Science Accession Number


Start Page


  • 1058

End Page


  • 1066

Volume


  • 265